American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Daniel M. Kane. Small designs for path-connected spaces and path-connected homogeneous spaces. Trans. Amer. Math. Soc. 367 (2015) 6387-6414.
Abstract, references, and article information   
View Article: PDF

[2] Earl D. Fife. Binary sequences which contain no $BBb$ . Trans. Amer. Math. Soc. 261 (1980) 115-136. MR 576867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. Peyton Young. Existence theorems for matroid designs . Trans. Amer. Math. Soc. 183 (1973) 1-35. MR 0406834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia